# SDR CAL951109

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65B080995
- Condition: Broken
- Location: Nr 5 Spoiler
- Part time: 82,102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - INSPECTION FOUND A LEFT WING NR 5 GROUND SPOILER ACTUATOR FITTING BROKEN.  A REPAIR WAS INSTALLED IAW ECRA 5750-02392.  (M)
